# SDR FDEA201003170850

- Difficulty date: March 17, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70011
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ACCOMPLISHMENT OF SNRM N00646, CRACK INDICATION FOUND DURING HFEC OPEN HOLE INSP ON 1 EACH FASTENER HOLE AT STA 5-53 LONGERON 1L.  CRACK AT 1 EACH FASTENER HOLE STA 5-53 LONGERON 1L REPAIRED IAW SRM 53-00-05 FIG 202.  REPAIR 1 REVISION 43.  INTERCOSTAL R & R IAW SRM 51-31-01, REV 43.  NEW INTERCOSTAL FABRICATED IAW DWG AFA 3121 SHEET 2, REV AV.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REV 109.
